# SDR SIMA200716912

- Difficulty date: June 17, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 8,631 hours, 7,918 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14533022409
- Part serial: 145790
- Condition: Failed
- Location: Spoilers
- Part time: 8,631 hours, 7,918 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED SPOILER FAIL MESSAGE AFTER FLAPS RETRACTED ON CLIMB-OUT, FAIL MESSAGE WENT AWAY AFTER FLAPS 22 SELECTED ON APPROACH.  REMOVED AND REPLACED SPOILER CONTROL UNIT IAW EMB AMM 27-63-02.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
